Ibuprofen is a widely used antipyretic and analgesic nonsteroidal antiinflammatory drug (NSAID). With the aging of the population, there will be a significant increase in the prevalence of painful degenerative and inflammatory rheumatic conditions. This increase likely will lead to a parallel increase in the use of NSAIDs, including ibuprofen. The primary effect of the NSAIDs is to inhibit cyclooxygenase (prostaglandin synthase), thereby impairing the ultimate transformation of arachidonic acid to prostaglandins, prostacyclin, and thromboxanes. Although in the majority of cases it is safe, this NSAID, ibuprofen, can produce an unpredictable, idiosyncratic, type B reaction that may pose a major concern in clinical practice. Type B reactions are known to occur in susceptible individuals. The true hypersensitivity reaction (HSR) is a systemic disease defined by the triad of fever, rash, and internal organ involvement that starts 1 day to 12 weeks after the initiation of therapy. HSR has limited the therapeutic use of many drugs, including ibuprofen. Hypersensitivity syndrome associated with ibuprofen is a host-dependent drug reaction that is idiosyncratic in nature. This reaction likely is caused by a combination of metabolic and immunologic factors. Immune mediated components, such as T-cell and their products cytokines and chemokines, can exacerbate cellular responses and create complex pathways that lead to a variety of clinical manifestations. Our review presents an ibuprofen-induced clinical manifestation of hypersensitivity syndrome and the necessity of wisely monitoring the patients clinically and by laboratory investigations when prescribing this drug.